| Catalog Number |
02.12.0411FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
About 3 years and 10 months after the primary surgery, revision surgery was performed due to infection.Wash-out performed and liner revised.
Additional Manufacturer Narrative
Batch review performed on 13 november 2023.Lot 1905129: (b)(4) items manufactured and released on 09-aug-2019.Expiration date: 2024-jul-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.